Get your Health question answered in 3 easy steps

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I watch television during conjunctivitis?

i have got conjunctivitis..now my doubt is can i watch tv when i am having eye infection??
Sat, 5 Dec 2009
Report Abuse
  User's Response
's  Response
no it will cause irritation of the eye and will cause watering of eye. it will increase the conjunctivitis and will delay the healing.
  User's Response
Guruprasad's  Response
You can watch Tv, what is harm in this?. Only thing donot rub your eyes. Apply the eye drops properly
  User's Response
Priyanka Saha's  Response

Any infection in eye is a strain for it. And on top if you watch TV, It wil strain more leading to more pain for you.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i vinay kumar from gurgaon was suffering from conjunctivities,during that period there was itching in my eyes,but i did friction in my eyes and the white portion of my eye just cut nd my eye becomes red as if blood clots.sir plz tell me what should i do?

doctor1 MD

Doctor, My name is Bharat . im 22 yrs old,native in kerala, doing B.sc in agriculture in Karnataka. I m suffering from conjunctivitis which occurs when summer season starts, and I m suffering since last 10 years..I m using sodium cromoglycate eye drops (cromal forteĀ®). I m fed up with this nasty allergy... Is there any ultimate solution to stop this completely once and for all. Or whether I ve to continue this eye drops my whole life time(during dry seasons) I ll be alright once monsoon starts.. But it will come back again next year in mid-february... Expecting a nyc reply....

doctor1 MD

I am one of those few people who believe they developed conjunctivitis quite possibly as a result of taking Buspar. I was on 5mg, 2xday for 7 days, then 10 mg 2xday for 7 days. Later went to 15mg 2x day. When started Buspar also went on Alprrazalam ER 1xday. Within very short time, noticed red, runny eyes. on waking and during day. Eyes (esp left eye) would actually drip fluid. Eye Dr. said dry eye & recom. eye drops. For long time had difficulty adjusting to the goo and trying to see through glasses. Have had negative effects with meds (extreme dizziness after taking B (and maybe the Alp--who knows?) so Dr has me reduce Buspar back to 10mg 2x day. Still dizzy although not extremely so. Expect I may be told to reduce even further--haven t talked to him yet.. Gooey, dripppy eyes persist. Doctor doesn t believe any correlation between my eyes and my meds. What do you think?